On isotopy, parastrophy and orthogonality of quasigroups
Închide
Conţinutul numărului revistei
Articolul precedent
Articolul urmator
800 1
Ultima descărcare din IBN:
2018-09-06 16:03
SM ISO690:2012
SHCHUKIN, K. On isotopy, parastrophy and orthogonality of quasigroups. In: Buletinul Academiei de Ştiinţe a Moldovei. Matematica. 2010, nr. 3(64), pp. 29-34. ISSN 1024-7696.
EXPORT metadate:
Google Scholar
Crossref
CERIF
BibTeX
DataCite
Dublin Core
Buletinul Academiei de Ştiinţe a Moldovei. Matematica
Numărul 3(64) / 2010 / ISSN 1024-7696

On isotopy, parastrophy and orthogonality of quasigroups

Pag. 29-34

Shchukin K
 
Institute of Mathematics and Computer Science ASM
 
Disponibil în IBN: 6 decembrie 2013


Rezumat

This paper contains new results on conditions of an isotopy of two quasigroups and their orthogonality to parastrophes. The structure of parastrophe group of a quasigroup is defined. The results of this paper complement investigations of V.D.Belousov in [1, 2] and continue studies from [3].

Cuvinte-cheie
quasigroup, isotopy,

parastrophy, orthogonality